# SDR ARWA980796

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51508000
- Condition: Failed
- Location: Nr 3 Gen
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SJU - FLT 508 - PREFERENTIAL SYSTEM INOP ON PUSH BACK.  REMOVED AND REPLACED NR 3 GENERATOR GCU.  OPS CHECKED NORMAL IAW MM 24-20-0.  (M)
